# SDR DALA2014111206064

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN AFT CARGO BAY BETWEEN FRAMES 54 - 55 AND STR 38L.  REPLACED WEB IN AFT CARGO COMPARTMENT LOCATED BETWEEN FRAME 54 TO FRAME 55 AND TR38L IAW SRM A320 51-72-11 AND DWG D53470075.
